# SDR DXTA200702541

- Difficulty date: October 14, 2007
- Submitted: October 15, 2007
- Operation: Air carrier
- Aircraft: N382QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600382
- Aircraft time: 10,117 hours, 8,207 cycles
- Engine: Pwa JT15D5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Aft
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON POST FLIGHT INSPECTION, FOUND "HELL HOLE" AREA FULL OF WHITE/GREY SMOKE AND STRONG BURNED RUBBER ODOR.  REMOVED & REPLACED A/C MOTOR ASSY. OPS CHECK GOOD  IAW 1134400-9 ASSY CMM.
